Paramol tablets - 32

Please note images are for illustration purposes and may differ from the product(s) you receive
  • For the short term treatment of acute to moderate pain.
  • To be taken for no longer than 3 days.
  • Contains dihydrocodeine which can cause addiction.
£9.49
quantity
Single purchase only
Subscribe and save
  • For the short term treatment of acute to moderate pain.
  • To be taken for no longer than 3 days.
  • Contains dihydrocodeine which can cause addiction.
Free Delivery Truck IconFREE DELIVERY on UK orders over £15. Read more...
Product Information
For the short term treatment of headache, migraine, backache, muscular ache and pains, period pains, toothache and other dental pain.

Description
Paramol Tablets 32 can help to relieve symptoms such as headache, backache, migraine, period pain, toothache, muscular and joint aches and pains and neuralgia. It is extremely important that Paramol is not taken for more than three days, due to it's active ingredient dihydrocodeine, which can cause addiction.
Usage
For adults and children over 12 years: One or two tablets may be taken every four to six hours. Do not take more than eight tablets in any 24 hour period.
For three days use only.
Ingredients
Paramol tablets contain 500mg of the active ingredient paracetamol and 7.64mg of the active ingredient dihydrocodeine tartrate.
Paramol also contains: Maize starch, macrogol 400, titanium dioxide, hypromellose, magnesium stearate, and povidone.
Suitable For
Adults and children over the age of 12 years.
Cautions/Allergies
Can cause addiction - For three days use only.
Do not take less than four hours after taking other painkillers. If you need to take this medicine continuously for more than 3 days you should see your doctor or pharmacist.
Use only as directed.
Consult your doctor or pharmacist before taking this product if you suffer from thyroid, kidney or liver problems, (including non-cirrhotic liver damage), are pregnant, breast - feeding, or have asthma or breathing difficulties.
  • Do not exceed the stated dose.
  • If symptoms persist consult your doctor.
  • Avoid alcoholic drink.
  • If you need to take this medicine continuously for more than three days you should see your doctor or pharmacist.


This medicine contains dihydrocodeine which can cause addiction if you take it continuously for more than 3 days. If you take this medicine for headaches for more than 3 days it can make them worse.
Contains Paracetamol: Do not take with any other Paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage.
Keep out of the reach and sight of children.
Frequently Asked Questions (0)